# SDR SWAA2023112114862

- Difficulty date: October 25, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT B.S. 277+7' RBL 1' W.L. 208. (51-003)<[01] REMOVED AND REPLACED INTERCOSTAL AT CABIN FLOOR B.S. 277+7' RBL 1' W.L. 208. AS PER SRM 51-40-02-0G-0 & DWG 141A5400.;[02] VERIFIED STEP 1.
